# SDR ASAA2025030656478

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 32,192 hours, 9,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSA REPORTS L1 DOOR DIFFICULT TO OPEN + CLOSE. GROUNDED - YES. OPS CHECK L1 DOOR OPEN + CLOSE. DOOR OPERATION GOOD AT THIS TIME. REF AMM 52-11-00.
